# SDR F3LA2010070400451

- Difficulty date: June 18, 2010
- Submitted: July 4, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311212320000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON-ROUTINE N0003.  TEMPORARY REPAIR INSTALLED AT FRAME 12 LEFT AT STRINGER 19 LEFT.  INSTALLED PERMANENT REPAIR IAW AIRBUS SRM 53-11-11 PARAGRAPH 5E FIGURE 208 AND EA A9-53R-30716.
